Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
davenguy

Tretinoin and BenzaClin?

Recommended Posts

I've bee using Tretinoin 0.1% (highest strength) and it has helped a little bit to clear some marks on my face, but I still get big pimples that leave horrible PIH. My doctor prescribed BenzaClin and told me to use BenzaClin in the evening/night, wait 30 min, then use the Tretinoin.

I researched BenzaClin online and I keep coming across sites that say that BenzaClin neturalizes the effects of Tretinoin, and they should not be used together. I called him back and told him this, but he said it shouldn't be a problem and it's common practice among Dermatologists to use both at the same time.

Who should I believe, my Derm or the articles I read online? I just don't want my face to get worse and do irrepairable damages to my skin.

Thanks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×